# SDR ASAA2019062829868

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 19,518 hours, 6,417 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FMC PERFORMANCE INFORMATION AFTER DATA REQUEST. GROUNDED - YES. RESET LEFT AND RT FMC COMPUTERS. CYCLED 2 CBS. NO HELP RMVD AND REAPPLIED GROUND PWR ON ACFT. PERFORMANCE INFO RETURNED TO NML. PERFORMED LEFT AND RT FMC OPS TEST REF AMM 34-61-00. SYS CKS NML. PERFORMANCE INFO, TAT INFO, N1 INFO OK.
